# SDR SWAA2022040608980

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SUPPORT BAFFLE LBL25; BETWEEN STA 500 A TO 500 B REQUIRES REPAIR FOR LIGHTING HOLE WIRE PASS THRU. / REPAIRED FWD CARGO BAFFLE AT LBL 25; BETWEEN BS 500A AND BS 500B IAW EA 190829 REV. IR AND SWA EA 1-753-35812 REV. IR NO FURTHER ACTION REQUIRED
